# SDR AALA202509170801

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 45,560 hours, 19,338 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LAVATORY-D DOOR VERY DIFFICULT TO OPEN. REPEAT DISCREPANCY. ADJUSTED BI-FOLD DOOR. PER CMM 25-40-64. DOOR OPERATIONAL CHECK GOOD.
